Acta Mathematica

Curviliner enumerative geometry

Ziv Ran

Full-text: Open access

Article information

Source
Acta Math. Volume 155 (1985), 81-101.

Dates
Received: 14 December 1983
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890397

Digital Object Identifier
doi:10.1007/BF02392538

Rights
1985 © Almqvist & Wiksell

Citation

Ran, Ziv. Curviliner enumerative geometry. Acta Math. 155 (1985), 81--101. doi:10.1007/BF02392538. http://projecteuclid.org/euclid.acta/1485890397.


Export citation

References

  • Beauville, A., Diviseurs spéciaux et intersection de cycles algébriques dans la Jacobienne d'une courbe algébrique. In Enumerative geometry and classical algebraic geometry. P. Le Barz and Y. Hervier, edd., pp. 133–142. Birkhäuser, Boston, 1982.
  • Fulton, W., A note on residual intersections and the double point formula. Acta Math., 140 (1978), 93–101.
  • —, Intersection theory. Springer Verlag, Berlin, 1984.
  • Fulton, W. & Laksov, D., Residual intersections and the double point formula. In Real and complex singularities. P. Holm, ed., pp. 171–177. Sijthoff & Nordhoff 1977.
  • Fulton, W. & MacPherson, R., Intersecting cycles on an algebraic variety. In Real and complex singularities. P. Holm, ed., pp. 179–197. Sijthoff & Nordhoff 1977.
  • Gillet, H., Intersection theory on algebraic stacks. Preprint.
  • Harer, J., H2 of the mapping-class group. Invent. Math., 72 (1983), 221–240.
  • Kleiman, S., The enumerative theory of singularities. In Real and complex singularities. P. Holm, ed., pp. 297–396. Sijthoff & Nordhoff 1977.
  • —, Multiple-point formulas I: Iteration. Acta Math., 147 (1981), 13–49.
  • —, Multiple-point formulas for maps. In Enumerative geometry and classical algebraic geometry. P. Le Barz and Y. Hervier, edd., pp. 237–252. Birkhäuser, Boston, 1982.
  • —, Plane forms and multiple-point formulas. In Algebraic geometry, Proc. conf. Varenna. Lecture Notes in Mathematics 947. Springer Verlag, Berlin, 1984.
  • Kleiman, S. & Laksov, D., On the existence of special divisors. Amer. J. Math., 93 (1972), 431–436.
  • Laksov, D., Residual intersections and Todd's formula for the double locus of a morphism. Acta Math., 140 (1978), 75–92.
  • Le Barz, P., Validité de certaines formules de géométrie énumérative. C. R. Acad. Sci. Paris, 289 (1979), 755–758.
  • —, Formules pour les multisécantes des surfaces. C. R. Acad. Sci. Paris, 292 (1981), 797–800.
  • —, Un lemme sur les fibrés normaux. C. R. Acad. Sci. Paris, 296 (1983), 911–914.
  • MacDonald, I. G., Symmetric products of an algebraic curve. Topology, 1 (1962), 319–343.
  • Mattuck, A., Secant bundles on symmetric products. Amer. J. Math., 81 (1965), 779–797.
  • Mumford, D., Towards an enumerative geometry of the moduli space of curves. Preprint.
  • Ran, Z., On projective varieties of codimension 2. Invent. Math., 73 (1983), 333–336.
  • —, Systèmes linéaires complets de sections hypersurfaces sur les variétés projectives de codimension 2. C. R. Acad. Sci. Paris, 298 (1984), 211–212.
  • Schwarzenberger, R. L. E., The secant bundle of a projective variety. Proc. London Math. Soc., 14 (1964), 369–384.
  • Severi, F., Riflessioni intorno ai problemi numerativi .... Rend. R. Ist. Lomb. Sci. Lett., 54 (1921), 243–254.